Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 333, NWS Atlanta, GA

August 17, 2007Paulding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2007, 3:28 PM EDT for Paulding County, Georgia. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2007, 3:28 PM EDT (19:28 UTC)
Expired
Aug 17, 2007, 4:00 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Paulding County, GA

The radar

The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 3:50 PM EDTHAIL 0.75New Hope, GAA FEW LARGE LIMBS DOWN AS WELL.
Aug 17, 4:03 PM EDTTSTM WND DMGHiram, GAONE TREE AND A COUPLE OF POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
297 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 171928
SVRFFC
GAC223-172000-
/O.NEW.KFFC.SV.W.0333.070817T1928Z-070817T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI AUG 17 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PAULDING COUNTY IN NORTHWEST GEORGIA

* UNTIL 400 PM EDT

* AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR DALLAS...MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HIRAM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3407 8477 3405 8499 3379 8495 3382 8472

$$

16
1 follow-up statement
000 
WWUS52 KFFC 171954
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT FRI AUG 17 2007

GAC223-172004-
/O.EXP.KFFC.SV.W.0333.000000T0000Z-070817T2000Z/
PAULDING GA-
354 PM EDT FRI AUG 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR PAULDING COUNTY EXPIRES AT 400
PM EDT...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR HIRAM...AND MOVING SOUTHEAST 
AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
GEORGIA.

THIS IS STILL A DANGEROUS STORM...IF YOU ARE IN THE PATH OF THIS
STORM MOVE TO A SAFE PLACE INDOORS. IF SEVERE WEATHER IS EXPECTED TO
PERSIST BEYOND THE EXPIRATION TIME OF THIS WARNING...A NEW WARNING
WILL BE ISSUED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3407 8477 3405 8499 3379 8495 3382 8472

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:16 PM EDT, 12 minutes earlier.

Area forecast discussion, Aug 17, 3:16 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT FRI AUG 17 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

FRONT AND ASSOCIATED SHORTWAVE ALOFT ARE MOVING INTO THE AREA...A
COUPLE OF THUNDERSTORMS HAVE ALREADY POPPED AT AFD TIME AND EXPECT
COVERAGE TO INCREASE. SPCS SLIGHT RISK IN PLACE ACROSS EASTERN
SECTIONS OF THE CWA MATCH FAIRLY WELL WITH STRONG INSTABILITY
PARAMETERS...WITH HOT SUMMERTIME CAPE VALUES OF OVER 3000 J/KG IN
SOME AREAS AND LIS THROUGH THE ROOF. THE LIFT AND WEAK TO
MODERATE SHEAR ASSOCIATED WITH THE FRONT SHOULD PROVIDE SOME
ORGANIZATION TO THE STORMS...WITH DAMAGING WINDS THE PRIMARY
THREAT. A TAD TOO WARM FOR HAIL TO BE A SIGNIFICANT THREAT...BUT
IF LARGE ENOUGH HAILSTONES FORM ALOFT...MIGHT GET SOME SEVERE HAIL
ABLE TO MAKE IT TO THE SURFACE BEFORE MELTING.

FRONT WILL MOVE THROUGH OVERNIGHT TONIGHT AND EARLY TOMORROW...
WITH A HIGH PRESSURE RIDGE TRYING TO BUILD DOWN THE EASTERN
SEABOARD. FRONT SORT OF WASHES OUT AND THEN MOVES BACK NORTH...
NAM AND GFS A TAD DIFFERENT ON HOW FAR NORTH THE FRONT PROGRESSES
WITH THE GFS A LITTLE SLOWER BUT THE NAM HAS SUPPORT FROM OTHER
MODELS. GFS WOULD IMPLY POTENTIAL POPS FOR THE NORTHERN MOUNTAINS
AND CONFIDENCE IS LOW WITH THIS WITH NO SUPPORT FROM OTHER MODELS.
PERSISTENT UPPER RIDGE ACROSS THE SOUTH WILL BE A LITTLE TOO
STRONG FOR MUCH COOLER TEMPERATURES TO MAKE IT INTO THE AREA WITH
THE SURFACE HIGH BUILDING IN FROM THE NORTH...BUT WE MIGHT SEE A
BIT OF RELIEF AT NIGHT DUE TO SLIGHTLY LOWER DEWPOINTS.
HOWEVER...WITH THE UPPER RIDGE STILL IN PLACE...COMPRESSIONAL
WARMING WILL STILL ALLOW DAYTIME TEMPERATURES TO HEAT UP...BUT AT
THIS TIME SEE NO NEED FOR A HEAT ADVISORY SATURDAY WITH LESS
HUMIDITY IN THE AREA. A PLAYER IN SOME OF THE WEATHER IS AN UPPER
ANTICYCLONE IN THE WESTERN ATLANTIC THAT WILL SHIFT SOUTH AROUND
THE UPPER HIGH AND MAY PULL SOME MOISTURE INTO SOUTHERN GEORGIA
DURING THE WEEKEND...BUT HAVE ONLY ADDED SLIGHT CHANCE POPS SOUTH
SATURDAY AFTERNOON WITH THIS AND WILL HOLD OFF ON ANYTHING FOR
SUNDAY.

.LONG TERM /MONDAY THROUGH FRIDAY/...

AFOREMENTIONED UPPER ANTICYCLONE MOVES INTO TEXAS AND UPPER RIDGE
PUSHES BACK WEST OVER THE SOUTHEAST BY MIDWEEK. THIS WOULD KEEP
WARM AND RELATIVELY DRY CONDITIONS FOR OUR AREA AND DEPENDING ON
ITS STRENGTH...WOULD DICTATE THE EVENTUAL PATH OF DEAN WHICH
CURRENTLY IS PROJECTED FOR THE TEXAS OR NORTHERN MEXICO COAST
BASED ON MODEL CONSENSUS. HIGHS WILL REMAIN GENERALLY IN THE 90S
WITH...AT THIS TIME...MAINLY DIURNAL POPS WITH INCREASED MOISTURE
DUE TO SOUTH TO SOUTHEASTERLY FLOW FROM A SURFACE HIGH JUST OFF
THE SOUTHEASTERN COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  98  71  94  71 /  20   0   5  10  10
ATLANTA         78  97  77  95  74 /  20   5   5  10  10
BLAIRSVILLE     65  93  64  89  66 /  10   0   5  10  10
CARTERSVILLE    72  98  71  95  70 /  10   0   5  10  10
COLUMBUS        78  99  77  96  76 /  30  10   5  10  10
GAINESVILLE     74  96  73  93  72 /  10   0   5  10  10
MACON           76  98  72  97  72 /  30  10   5  10  10
ROME            71  99  72  96  71 /  10   0   5  10  10
PEACHTREE CITY  71  96  70  95  69 /  20   5   5  10  10
VIDALIA         76  97  74  95  74 /  30  20   5  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONROE...MONTGOMERY...MUSCOGEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...
WILKES...WILKINSON.

&&

TDP
Hazardous weather outlook, Aug 17, 11:00 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI AUG 17 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL MOVE INTO NORTH GEORGIA TONIGHT.
A SURFACE THERMAL TROUGH WILL DEEPEN THIS AFTERNOON OVER THE CENTRAL
CAROLINAS AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. THE
MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE EAST OF ATHENS
AND MACON BUT ISOLATED SEVERE THUNDERSTORMS COULD OCCUR ANYWHERE
OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.DISCUSSION...
A MOIST AIRMASS OVER THE AREA WITH DEW POINTS IN THE MID 60S TO MID
70S...WILL BECOME UNSTABLE THIS AFTERNOON WITH CAPES OF 1500 TO 2500
...AND LIFTED INDICES OF MINUS 3 TO MINUS 7. THIS MOISTURE AND
INSTABILITY WILL COMBINE WITH A COLD FRONT APPROACHING NORTH GEORGIA
AND A TROUGH ACROSS CENTRAL GEORGIA...TO PRODUCE SCATTERED
THUNDERSTORMS. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE
GIVING THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL.

.OTHER HAZARDS...
DANGEROUS HEAT INDICES ARE EXPECTED THIS AFTERNOON AND EARLY EVENING
ACROSS CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON.
EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.

BDL

In the hours before

Special weather statement, Aug 17, 3:00 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI AUG 17 2007

GAZ019-030-171930-
300 PM EDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SOUTHEAST
FLOYD AND EAST POLK COUNTIES UNTIL 330 PM EDT...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINDALE...MOVING SOUTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SOUTHEAST FLOYD AND EAST POLK COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LINDALE AND ARAGON.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Aug 17, 3:19 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT FRI AUG 17 2007

GAZ030-031-171945-
319 PM EDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PAULDING AND
EAST POLK COUNTIES UNTIL 345 PM EDT...

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRASWELL...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PAULDING AND EAST POLK COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE VAN WERT...ROCKMART...BRASWELL...
ARAGON AND YORKVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.

16
Special weather statement, Aug 17, 3:25 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT FRI AUG 17 2007

GAZ020-031-172000-
325 PM EDT FRI AUG 17 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SOUTH BARTOW
AND PAULDING COUNTIES UNTIL 400 PM EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STILESBORO...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SOUTH BARTOW AND PAULDING COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TAYLORSVILLE...
EUHARLEE...STILESBORO AND NEW HOPE. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 4:35 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more14 hr
Aug 17, 3:34 PM EDTSevere Thunderstorm WarningFFCWalton41 min
Aug 17, 4:01 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding29 min
Aug 17, 4:02 PM EDTSevere Thunderstorm WarningFFCHouston43 min
Aug 17, 4:02 PM EDTSevere Thunderstorm WarningFFCHaralson28 min
Aug 17, 4:06 PM EDTSevere Thunderstorm WarningFFCBibb39 min
Aug 17, 4:12 PM EDTSevere Thunderstorm WarningFFCWalton48 min
Aug 17, 4:15 PM EDTSevere Thunderstorm WarningFFCTwiggs30 min
Aug 17, 4:33 PM EDTSevere Thunderstorm WarningFFCMorgan30 min
Aug 17, 4:40 PM EDTSevere Thunderstorm WarningFFCHeard35 min
Aug 17, 4:52 PM EDTSevere Thunderstorm WarningFFCGreene38 min
Aug 17, 4:56 PM EDTSevere Thunderstorm WarningFFCCoweta34 min
Aug 17, 5:06 PM EDTSevere Thunderstorm WarningFFCBartow24 min
Aug 17, 5:09 PM EDTSevere Thunderstorm WarningFFCFloyd36 min
Aug 17, 5:10 PM EDTSevere Thunderstorm WarningFFCHeard, Troup35 min
Aug 17, 5:12 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton33 min
Aug 17, 5:14 PM EDTSevere Thunderstorm WarningFFCMeriwether31 min
Aug 17, 5:17 PM EDTSevere Thunderstorm WarningFFCRockdale28 min
Aug 17, 5:27 PM EDTSevere Thunderstorm WarningFFCDeKalb33 min
Aug 17, 5:33 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Aug 17, 5:38 PM EDTSevere Thunderstorm WarningFFCSumter52 min
Aug 17, 5:42 PM EDTSevere Thunderstorm WarningFFCHarris, Troup33 min
Aug 17, 5:44 PM EDTSevere Thunderstorm WarningFFCSpalding31 min
Aug 17, 5:45 PM EDTSevere Thunderstorm WarningFFCWashington45 min
Aug 17, 5:48 PM EDTSevere Thunderstorm WarningFFCDeKalb27 min
Aug 17, 5:50 PM EDTSevere Thunderstorm WarningFFCJefferson40 min
Aug 17, 5:53 PM EDTSevere Thunderstorm WarningFFCCrawford52 min
Aug 17, 5:56 PM EDTSevere Thunderstorm WarningFFCBartow34 min
Aug 17, 6:03 PM EDTSevere Thunderstorm WarningFFCFloyd27 min
Aug 17, 6:05 PM EDTSevere Thunderstorm WarningFFCPike25 min
Aug 17, 6:13 PM EDTSevere Thunderstorm WarningFFCHarris32 min
Aug 17, 6:15 PM EDTSevere Thunderstorm WarningFFCWebster30 min
Aug 17, 6:26 PM EDTSevere Thunderstorm WarningFFCDeKalb, Rockdale34 min
Aug 17, 6:27 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington48 min
Aug 17, 6:28 PM EDTSevere Thunderstorm WarningFFCMeriwether32 min
Aug 17, 6:31 PM EDTSevere Thunderstorm WarningFFCTaylor29 min
Aug 17, 6:36 PM EDTSevere Thunderstorm WarningFFCJefferson39 min
Aug 17, 6:41 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee34 min
Aug 17, 6:45 PM EDTSevere Thunderstorm WarningFFCCrawford30 min
Aug 17, 6:54 PM EDTSevere Thunderstorm WarningFFCMonroe25 min
Aug 17, 7:06 PM EDTSevere Thunderstorm WarningFFCEmanuel39 min
Aug 17, 7:11 PM EDTSevere Thunderstorm WarningFFCJohnson34 min
Aug 17, 7:18 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster27 min
Aug 17, 7:41 PM EDTSevere Thunderstorm WarningFFCStewart34 min
Aug 17, 7:43 PM EDTSevere Thunderstorm WarningFFCEmanuel47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.